Newsfore Opt-In Form

Select Children’s Advil recalled due to overdose concerns

Local News
childrens_advil_recall.jpg

 (KRON) – A select flavor of Children’s Advil is being recalled due to incorrect dosage cup markings. 

According to Pfizer Consumer Healthcare, the 4-ounce bottles of Children’s Advil Suspension Bubble Gum flavor have dosage cups marked in teaspoons, while the instructions on the label are in milliliters. 

Pfizer says this could potentially cause an overdose. 

The specific lot being recalled is: 

Product name: Children’s Advil Suspension Bubble Gum Flavored 4-fl-oz. Bottle
GTIN #: 3-0573-0207-30-0
Lot #: R51129
Expiration Date: 11/20

Consumers with the recalled product are asked to throw it away or return it to the store for a full refund. 

Anyone with questions is asked to call the Pfizer Consumer Healthcare Information Line at 1-800-882-3845.

Copyright 2019 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Don't Miss

Hide Custom HTML H2 CSS